# SDR UALA2012122107345

- Difficulty date: December 19, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 79,556 hours, 23,044 cycles
- Engine: Pwa PW2037
- System (JASC): 2700 · Flight Control System
- Part: Module
- Condition: Faulty
- Location: Control Panel
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT FLT CONTROL CUTOFF WONT STAY IN.  REPLACED RIGHT FLIGHT CONTROL SWITCH MODULE ON P-61 PNL.  SWITCH OP'S CHECK GOOD.
